Skip to main content Accessibility help
×
Home

A Note on Algebras that are Sums of Two Subalgebras

  • Marek Kępczyk (a1)

Abstract

We study an associative algebra $A$ over an arbitrary field that is a sum of two subalgebras $B$ and $C$ (i.e., $A\,=\,B+C$ ). We show that if $B$ is a right or left Artinian $PI$ algebra and $C$ is a $PI$ algebra, then $A$ is a $PI$ algebra. Additionally, we generalize this result for semiprime algebras $A$ . Consider the class of all semisimple finite dimensional algebras $A\,=\,B+C$ for some subalgebras $B$ and $C$ that satisfy given polynomial identities $f\,=\,0$ and $g\,=\,0$ , respectively. We prove that all algebras in this class satisfy a common polynomial identity.

Copyright

References

Hide All
[1] Amitsur, S. A., Nil Pi-rings. Proc. Amer. Math. Soc. 2(1951), 538540.
[2] Bahturin, Yu. and Giambruno, A., Identities of sums of commutative subalgebras. Rend. Circ. Mat. Palermo 43(1994), 250258. http://dx.doi.org/10.1007/BF02844841
[3] Beïdarand, K. I. Mikhalëv, A. V., Generalized polynomial identities and rings which are sums of two subrings. Algebra and Logic 34(1995), no. 1,1-5. http://dx.doi.org/10.1007/BF00750549
[4] Felzenszwalb, B., Giambruno, A., and Leal, G., On rings which are sums of two Pl-subrings: a combinatorial approach. Pacific J. Math. 209(2003), no. 1,17-30. http://dx.doi.org/10.2140/pjm.2003.209.17
[5] Kegel, O. H., ZurNilpotenzgewisserassoziativerRinge. Math. Ann. 149(1962/1963), 258260. http://dx.doi.org/10.1007/BF01470877
[6] Kepczyk, M., Note on algebras which are sums of two PI subalgebras. J. Algebra Appl. 14(2015), 1550149, 10.http://dx.doi.org/10.1142/S0219498815501492
[7] Kepczyk, M., Note on algebras that are sums of two subalgebras satisfying polynomial identities. British J. Math. Com. Sci. 4(2014), no. 23, 32453251.http://dx.doi.org/10.9734/BJMCS/2014/12652
[8] Kepczyk, M., On algebras that are sums of two subalgebras satisfying certain polynomial identities. Publ. Math. Debrecen 72(2008), no. 3-4, 257267.
[9] Kepczyk, M. and Puczylowski, E. R., On radicals of rings which are sums of two subrings. Arch. Math. (Basel) 66(1996), 812. http://dx.doi.org/10.1007/BF01323977
[10] Kepczyk, M. and Puczylowski, E. R., On the structure of rings which are sums of two subrings. Arch. Math. (Basel) 83(2004), no. 5, 429436. http://dx.doi.org/10.1007/s00013-004-1206-9
[11] Kepczyk, M. and Puczylowski, E. R., Rings which are sums of two subrings. J. Pure Appl. Algebra 133(1998), no. 1-2, 151162. http://dx.doi.org/10.1016/S0022-4049(97)00191-6
[12] Kepczyk, M. and Puczylowski, E. R., Rings which are sums of two subrings satisfying polynomial identities.Comm. Algebra 29(2001), no. 5, 20592065. http://dx.doi.org/10.1081/ACB-100002168
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

A Note on Algebras that are Sums of Two Subalgebras

  • Marek Kępczyk (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed